I suggest that you see a pediatrician and get your daughter examined thoroughly. your doctor might want to do few tests. she might be anemic and her hemoglobin can be low because of which she gets tired easily. still i recommend that you get her examined to rule out any other disorders if she has been suffering from this problem for long.
Your history is not enough to say about,
Weather she is having chronic cough or breathing trouble of asthmatic type.
while playing she gets cough or change in her nails or normally color of her nails pink or blueish.
Any thing in nose like deviated nasal septum or congestion on nose also can cause breathing problem.
if she is having anemia then she may have this problem,
So better you consult your family doctor and seek his advise.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, I have shortness of breath all the time so my doctor is running a bunch test on me come to find out I m a A-type narcolepsy. I have been taking 2 inhalers to help and now he has me taking nuvigil which is great I m not tired anymore but it has made my SHORTNESS OF BREATH worse. Will it get better?
A new Dr. I just started going to for my heart put me on carvedilol @ digoxin . I have a forth of a heart the other part is dead. What will these drugs do to my heart @ shortness of breath. I am afraid to take them. Today is the first day I started taking them. I need some help with this. please help me in GODs name I pray. I am 46 and do not wish to die yet. THANK YOU for your time. May the LORD be with you and your family.
Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.
My heart flutters constantly. The doctors in the ER called them PVC and put me on a heart monitor to see why I'm having them so frequently. They are not painful just irritating.My blood pressure is low thyroid is good and I use to have anemia but that's good as well. All lab work came out good including X-rays So why is my heart skipping beats?
I have MS and several times a year, i take venefor infusions for anemia (not related to the MS). within a week of the infusion, my left foot always swells enormously and is painful to walk on. my doctors keep saying its not from the venefor, as venofer is just iron. However, I know this swelling occurs each time. Does venofer cause foot swelling?
hi i used to have anemia about a year ago. now i am all better, however, when i last checked my heart rate, it was in the 80s. i checked again today while sitting down cause i thought that the machines at walmart may be lying or i could of been a bit active before hand, however it still was in the 80s.
Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est non-AA 58; Micralb/Crea ratio (ug/mg creat) 59.0; Pt is always cold , extremely fatigued-sleeps 15...
I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at another high value 445. No other tests for inflammation were done. CBC with differential all normal. I'm...